# SDR ASOA200801576

- Difficulty date: November 26, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 17,545 hours, 14,641 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Condition: Multiple Fail
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

FLT 4999 - RADIO ALTIMETER FAULT FOLLOWED BY GPWS FAIL, WINDSHEAR FAIL, TCAS FAIL, SPOILERONS FAULT, FLT SPOILERS FAULT, OTBD GND SPOILERS FAULT, INBD GND SPOILERS FAULT, EMERGENCY VEHICLES ROLLED AS A PRECAUTION.
